# SDR 95ZZZX1088

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 412
- Aircraft serial: 33199
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 209070280101
- Condition: Defective
- Location: Fire Ext
- Part time: 3,598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600-HOUR FIRE EXTINGUISHER VOLT CHECK, FOUND NO POWER TO NR 1 ENGINE RESERVE SYSTEM AND MAIN SYSTEM WAS INTERMITTENT.  TEE HANDLE CONSISTS OF 8 MICROSWITCHES.  WHEN TEE HANDLE WAS PULLED, SLIDER BAR FORCED TAB DOWN TO ENGAGE MICROSWITCHES.  SLIDER BAR WAS LOOSE AND TAB SLIGHTLY BENT PREVENTING ENGAGEMENT OF TWO OUTBOARD MICROSWITCHES.
